# SDR DHL200180252C

- Difficulty date: November 23, 2000
- Submitted: January 9, 2001
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46076
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Condition: Damaged
- Location: Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MAIN LANDING GEAR I/B DOOR HINGES SHOW EXCESSIVE SIDE PLAY. REMOVED AND REPLACED HINGE PINS AT LT MAIN LANDING GEAR DOOR PER M/M 32-12-1. OPS CHK GOOD PER M/M 32-32-0 PG 201.
